Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Suffering from lower back pain and acidity. Any suggestions?

hi Doctor, i am 48 years old,man, i have problem of acidity and now since couple of months, i am suffering from lower back pain , just above the left buttock or some time center. mostly when gas has release the pain goes down slowly and it takes couple of days to become normal. but its repeating and disturbing my work load, my nature of work is table work, from morning to evening, mostly on computer. please suggest or advise me if any.
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thekingx,
Thanks for query.
As you are 48 years and nature of work is such that apart from acidity problem you might be having some osteoartheritis changes in your vertebral spines giving you lower back pain.
Go for x ray lumbo sacral region.
Do back extension exercise daily regularly.
For acidity problem you can take tablet Omiprazole as and when required.
Use hard bed for sleeping.
Ok and bye.
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor